# SDR YENA2018100480447

- Difficulty date: May 18, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 45,096 hours, 15,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF BP NR 2018-143175 FLOORBEAM +Y1292 AT LEVEL FR 66 IN PASSENGER CABIN; REF BP NR 2018-143175 REPLACED FLOORBEAM +Y1292 AT LEVEL FR 64 TO FR 66 IN PASSENGER CABIN IAW SRM 51-72-11 AND DRAWING D53472815 TOOL USED CALIPER P/N 500-172-30 S/N 14519392 DUE DATE MAY 23 2018.
